Nov 2, 2007
I have been having diarrhea for months on end, I talk with my doctor concerning this matter, he states nothing is wrong, however my stool is also very toxic, it smells as if something other then the food I am eating, I know this sounds crazy, I feel there is something wrong, he also states the meds im on does not have side affects, im taking truvida, and virrimmue. Any suggestion
| Response from Dr. Henry
A small subset of patients can have persistent annoying diarrhea from HIV drugs such as the tenofovir in Truvada. If no other cause for the diarrhea is found (such as lactose intolernace, celiac disease, parasite infections, pancreatic insufficiency, and many other possiblities) then a trial of an alternative agent is sometimes useful to see if the offending drug can be isolated. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chances Of Getting HIV From Touching Blood
- Do People Get AIDS From Touching Scratch On Skin?
- HIV Infection Risk Swallowing Cum
- HIV Risk Unprotected Oral Sex Without Ejaculation
- How Long Do I Wait To Get Tested After Lap Dance?
- Licking Genital How Long Does It Take To Test Positive For AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.